# SDR CALA2025082708180

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 127,168 hours, 19,665 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: None
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEACTIVATED L1 SLIDE IN REF WITH AMM 25-66-03 FOR GIRT BAR CARRIER REMOVAL. REACTIVATED DOOR 1L SLIDE REF AMM 25-66-03-404-098. REMOVED AND STOWED SAFETY PIN FROM INFLATION CYLINDER. FLAGGING FOR INSPECTION INSPECTED REACTIVATION OF DOOR SLIDE AS REQUIRED PER GMM 9-25-05
